Well i started taking fertilaid for women a day after AF was over on the 11th of oct-2010.and two days later i started to get cramps and when i went to the restroom i notice i was spotting.This was after the fact i had already put in an order for another bottle and fertilicm and fertilitea.I really thought it was doing what it should do at that time.Well to make a long story short it is now the 12th of november and i'm still bleeding and haveing pains/cramps.I really want a baby,but don't want to mess my self up more than it already is.So if you all could help me that would be great.what should i do?i'm still taking the pills,but don't know how much more of this i can take.
I never took Fertilaid but I took Fertility Blend which is somewhat similar. I took it for about 3 months but stopped because my AF started to get extremely heavy and the only thing I could think of that could have caused it was the vitamins. Also the person who cuts my hair noticed my hair wasn't growing and was drying out. Once I stopped taking them, these problems seemed to slowly go away. If you even suspect that the fertililaid is causing your cramps and spotting, stop taking them and see if they go away. Or ask your doctor about it. It is not worth the risk.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.